# SDR UALA2011041501816

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 64,291 hours, 23,902 cycles
- Engine: Pwa PW2037
- Engine time: 61,577 hours, 22,468 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726516
- Condition: Flamed Out
- Location: Right
- Part time: 61,577 hours, 22,468 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DURING RT ENG START, AFTER GOOD STARTER C-OUT, RT ENGINE FLAMED OUT, NO STATUS OR EICAS MESSAGES.  ACCOMPLISHED ENGINE RUNS PER JRH AND NO DISCREPANCIES FOUND.  NO ECPS MESSAGES.  FOUND ALL OPERATIONS ARE NORMAL.  CONCURRED WITH SAMC.  COULD NOT DUPLICATE.
